Toggle Main Menu Toggle Search

Open Access padlockePrints

Stochastic multi-scale finite element based reliability analysis for laminated composite structures

Lookup NU author(s): Dr Xiaoyi Zhou, Professor Peter Gosling

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Zhou X-Y, Gosling PD, Ullah Z, Kaczmarczyk L, Pearce CJ

Publication type: Article

Publication status: Published

Journal: Applied Mathematical Modelling

Year: 2017

Volume: 45

Pages: 457–473

Print publication date: 01/05/2017

Online publication date: 05/01/2017

Acceptance date: 12/12/2016

Date deposited: 23/05/2017

ISSN (print): 0307-904X

Publisher: Elsevier

URL: https://doi.org/10.1016/j.apm.2016.12.005

DOI: 10.1016/j.apm.2016.12.005


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share